# SDR 99ZZZX917

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: LVVEL
- Make and model: Cessna T303
- Aircraft serial: 00258
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bellcrank
- Part number: 25430121
- Condition: Cracked
- Location: Nlg Steering
- Part time: 2,281 hours
- Component: 2543001200
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED AIRCRAFT DID NOT TURN LEFT ON GROUND.  AIRCRAFT RETURNED TO SERVICE STATION FOR INSPECTION.  INSPECTION REVEALED CRACK ON STEERING BELLCRANK, LEFT ARM OF BELLCRANK SEPARATE OF ASSY.
